# SDR USAA920081146

- Difficulty date: May 26, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 25,865 hours, 9,407 cycles
- Engine: Cfmint CFM565B32P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 23,709 hours, 8,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 732 SFO-CLT - EMERGENCY LANDING, LEAVING CRUISE, NR 1 ENGINE HAD POSSIBLE COMPRESSOR STALL OR OTHER VIBRATION.  COULD NOT MAINTAIN POWER.  OPERATED AT REDUCED THRUST WITH NO INDICATION OF VIBRATION.  MAINTENANCE FOUND THE NR 1 ENGINE BEYOND LIMITS DURING BOROSCOPE.  REMOVED AND REPLACED NR 1 ENGINE.
